


default search action
"On the structure of the set of cycle lengths in a hamiltonian graph."
Antoni Marczyk (2004)
- Antoni Marczyk:
On the structure of the set of cycle lengths in a hamiltonian graph. Discret. Math. 286(1-2): 133-140 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.